Journal article icon

Journal article

Boundary-value problems in the Fanno model for turbulent compressible flow

Actions


Access Document


Publisher copy:
10.1017/S0308210500001554

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Proceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume:
132
Issue:
01
Pages:
121-121
Publication date:
2002-02-05
DOI:
EISSN:
1473-7124
ISSN:
0308-2105
URN:
uuid:543e412b-597d-4234-af0f-c0c6caee2eea
Source identifiers:
27470
Local pid:
pubs:27470

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP